# SDR 97FDEA00222

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 6521727020
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0468 004, CORROSION ON RT WING O/B AILERON I/B HINGE ON AILERON, WBL 492.0, WSS 655.5.  *S/D*  REMOVED RT WING O/B AILERON, AND REMOVED I/B AILERON HINGE FITTING AND REPLACED.  REINSTALLED AILERON AND FUNCTIONAL TESTED.  ALL WORK IAW FED-EX M/M 27-10-31 AND 27-10-0.
